Uniform stability under parametric perturbations
Differencialʹnye uravneniâ, Tome 9 (1973) no. 7, pp. 1262-1274
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1973_9_7_a10,
author = {E. S. Pyatnitskii},
title = {Uniform stability under parametric perturbations},
journal = {Differencialʹnye uravneni\^a},
pages = {1262--1274},
year = {1973},
volume = {9},
number = {7},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1973_9_7_a10/}
}
E. S. Pyatnitskii. Uniform stability under parametric perturbations. Differencialʹnye uravneniâ, Tome 9 (1973) no. 7, pp. 1262-1274. http://geodesic.mathdoc.fr/item/DE_1973_9_7_a10/